# SDR ASAA2017102922358

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 33,921 hours, 10,089 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0299
- Condition: Faulted
- Location: Nr 1
- Part time: 42,150 hours, 12,767 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND THE NR 1 ENGINE WITH A RECENT FAULT.  ENGINE CONTROL LIGHT, MESSAGE 73-20111, INTERNAL EEC FAULT, A NO-GO FAULT.  ACFT GROUNDED.  REMOVED THE NR 1 EEC IAW AMM 73-21-60-000-801-F00. INSTALLED A NEW NR 1 EEC IAW AMM 73-21-60-400-801-F00.  GROUND FUNCTIONAL TESTED GOOD IAW AMM 73-21-00-700-802-F00.  SOFTWARE CHECKED GOOD.
